Items where Author is "Uddin, Siraj"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Uddin, Siraj (2011) A Classification on totally umbilical proper slant and hemi-slant submanifolds of a nearly trans-Sasakian manifold. pp. 117-127.

Uddin, Siraj (2011) A note on totally umbilical proper slant submanifold of a Lorentzian 8722;Kenmotsu manifold. Annals of the University of Craiova, Mathematics and Computer Science Series, 38 (1). pp. 49-53.

Uddin, Siraj (2010) Warped Product CR-submanifolds in lorentzian para Sasakian manifolds. Serdica Mathematical Journal, 36 (3). pp. 237-246.

This list was generated on Fri Sep 22 01:54:23 2017 MYT.